Yesterday I injected my second dose of Bydureon. Week #1 transpired without any negative side effects. I am very grateful. That said, I did see an increase in my Blood Glucoss (BG) as anticipated based upon my readings here on Diabetic Connect. Still, I am wondering if an increase in my Metforfin might off-set this?
Currently, along with Bydureon…I take 500 ER of Metformin in the morning.
Are others taking Metform in Bydureon? If , so…how much and how often… wondering…:-)
I'm headed back to Weight Watchers (WW) on Thursday this week. I read in the David Mendosa Newsletter that the combination of Bydureon and Metformin has a significnat impact on weight loss. I'm just uncertain of the idea dose of the later…
I am so willing to work the WW food plan…and I go to Curves 3X a week as well. I am just so frustrated- given my consistent efforts- with such sluggish progess in losing weight. Twiggy shall never be my goal…but gradual, healthy loss remains my aim…
Next Discussion: Getting Mared (Im Dislekik please exsuse the spelling) »